Jump to content

Almost there


[Ps...]

Recommended Posts

Hello,

 

I have been on an SSRI since I was 23 (after I about checked out due to alcohol poisoning) and I have been on clonazepam since I was 26. I am now 43. I have completely quit my SSRI and have come down to .25 MG from 2 MG in about a month's time. I know that is a little quick but I have my reasons. I have zero anxiety anymore. Been anxiety-free for probably 5 years now. I still have compulsive thoughts but am working on that through meditation. I have been on .25 MG for about a week. I have begun experiencing heart palpitations noticeable more at night. Some pretty gnarly agitation and thoughts. I know I probably came off everything too quickly but am far enough into this that I am unwilling to turn back. I can deal with the side effects. I don't act on and can control the anger. I am just wondering if I can go ahead and take the next step down or should I wait on the withdrawal symptoms to subside? I feel like because of the imprecise nature of splitting pills I am giving my brain a run for its money because of fluctuations in the dose. Just looking for some advice from someone who has been there. Thank you.

 

 

Edit: content.

Link to comment
Share on other sites

Hello PsychoMessiah,

 

Welcome to BenzoBuddies, we are glad you are here!  You've made amazing progress with your taper thus far.  Many of our members find that things get a bit tougher as they near the end of this process.  Unless you have some compelling reason for continuing on, it might benefit you to hold a while where you are to get your footing before you proceed on.  I've put some links below for you.  In particular, you might want to do some reading on the taper boards to get ideas for how to finish up when your dose gets too small to cut precisely.

 

After you get settled in, you can begin posting.  Let us know if you have questions or need help.

 

Again, welcome,

 

Kate08

 

The Ashton Manual

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

Link to comment
Share on other sites

Hi PsychMessiah, good to have you here. In my experience it is much better to go slowly with your taper. If you go too quickly, the symptoms catch up with you maybe a few days later and can lead to needing a rescue dose or updosing. I would suggest you hold for a few days or even weeks and just see how you are. A bit longer won’t make any difference to success but you’ll be a lot more comfortable I think.

I used a pill grinder and a micro scale from Amazon. Yes, I’ve been there and done it!

Hardy.

Link to comment
Share on other sites

[48...]

Hello PsychoMessiah,

 

I was also on Clonazepam for most of my adult life and I'm almost off it.  Yes, it sounds like you have reduced quickly.  I tend to agree with the other buddies that you should hold for a bit to determine your symptoms before continuing.  The cuts can catch up with you and can throw some people into a heavy wave. 

Link to comment
Share on other sites

It is good to be enthusiastic but it can backfire and hurt you when you try to come off benzos too fast. You were on for over 2 decades (2 mgs is a hefty amount btw) so the brain needs time to slowly adjust as you withdraw this drug.  Klonopin is a beast. It sounds to me like the chemical anxiety from the klonopin w/d is starting to kick me. I would personally hold right now where you are and not taper any further for a while to see if the heart palpitations and agitation abate. IOW, see if you can stabilize bf proceeding any further.

 

Welcome to BB PsychoMessiah.

Link to comment
Share on other sites

×
×
  • Create New...